# SDR SWAA2022022578524

- Difficulty date: November 2, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 58,276 hours, 25,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H WING; I/B MAIN FLAP O/B LOWER SKIN IS SEPARATED; 23.5' W X 10.0' D / REMOVED AND REPLACED R/H I/B T/E FLAP WEDGE MPN 113A2500-14 ATAG WN5499 IAW BOEING DWG 113A2100 REV B737-700 SRM 51-40-02
